# SDR IPXA2024062665861

- Difficulty date: June 21, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: NBA62622
- Part serial: 48566
- Condition: Damaged
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DECAY FUSELAGE OP CHECK, FOUND R1 DOOR UPPR AFT CORNER BEND, 52-10. PERFORMED ELECTRICAL OPENING AND CLOSING OF THE R1 DOOR TO INSPECT CLEARANCE BETWEEN R1 DOOR AND UPPER SHROUD PANEL IN REF TO MD-11 AMM 52-11-02-010-801, MD-11 AMM 52-11-02-410-801 AND MD-11 AMM 05-21-01-210-801, CLEARANCE CHECK GOOD. ACCOMPLISH MD11-SRM 52-10-01-2R-3 REPAIR 3 REV 70. REVIEWED.
